# SDR UALA2011072103712

- Difficulty date: July 20, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 70,427 hours, 26,762 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Smoke Goggles
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT JUMP SEAT NEEDS NEW PAIR OF SMOKE GOGGLES.  DEFERRED OBVS SEAT NOT USEABLE.  REPLACED SMOKE GOGGLES.
